# SDR JR2R20161228343

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 54,131 hours, 37,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 593054493
- Condition: Cracked
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR SUPPORT CRACKED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-30-5.
